# SDR NSVA2007240

- Difficulty date: October 5, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 340B339
- Aircraft time: 28,440 hours, 34,992 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 708572
- Part serial: 004SG
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

WHILE TAXING CAPTAIN HEARD A CRUNCHING NOISE AND LOST ALL STEERING. AIRCRAFT WAS TOWED BACK TO GATE.  INSPECTED NOSE STEERING CONTROL ASSY, NO DAMAGE NOTED IAW SAAB AMM 32-50-00-00.  NOSE STEERING OPERATES NORMALLY TO THE RIGHT BUT STEERS TO FAR TO THE LEFT TILLER OR NOSE DOES NOT RETURN TO CENTER WHEN TILLER RELEASE.  VIBRATE NOISE COMING FROM STEERING ACTUATOR WHEN OPERATED.  STEERING BRAKE SWITCH STICK WHEN TILLER WOULD DO THE LT, ABLE TO MOVE STEERING WITHOUT PRESSING DOWN THE TILLER, COULD NOT FIND CAUSE OF OVER STEERING TO THE LEFT.  REMOVED AND REPLACED STEERING SERVO ACTUATOR IAW SAAB 32-50-25, ALL CHECKS GOOD NO LEAKS.
